# SDR FDEA201511093524

- Difficulty date: November 9, 2015
- Submitted: November 9, 2015
- Operation: Air carrier
- Aircraft: N609FE
- Make and model: Doug MD-11F
- Aircraft serial: 48549
- Aircraft time: 74,829 hours, 17,516 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: AUB7531503
- Condition: Corroded
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 1 ENG PYLON UPPER SPAR SKIN AT STATION YWN 406 - 415, FOUND WITH SURFACE CORROSION, FWD OF AFT MOUNT FITTING.  REPAIRED IAW EA 1-5450-T0321330 PART 1.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.  REFER TO WRI 54503146 FOR DETAILS.
